# SDR SIM2008F00028

- Difficulty date: October 3, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 02475
- Condition: Smoke
- Part time: 11,721 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4433, CREW REPORTS THAT ON APPROACH,, THE CABIN WAS FILLING UP WITH A HAZY SMOKE. UPON GATE ARRIVAL THE CABIN WAS QUITE HAZY. APU ON UNTIL AFTER LANDING AND THERE WAS NO CHANGE IN THE CABIN. ACFT REMOVED FROM SERVICE. REMOVED AND REPLACED BOTH RECIRC FANS AND EXHAUST, OPERATION CHECKED GOOD.  ACFT RETURNED TO SERVICE. (K)
